# SDR AALA20001318

- Difficulty date: August 8, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N865AA
- Make and model: Boeing 727223
- Aircraft serial: 21370
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Aft Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW DURING OVERNIGHT MAINTENANCE AFT AIR STAIR EMERGENCY LIGHT INOPERATIVE.  RECONNECTED CONNECTOR ON AFT AIRSTAIR EMERGENCY LIGHT.  SYSTEM GROUND CHECK NORMAL OPERATION.
